Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from itching on back bottom, skin changing colour, dry skin. Suggest something

Hi Doc, I am suffering from itching on my back bottom. Its started itching on the anus outer and then it spread like a round form and the skin color became change and its itching during the day time and also during the night. In the middle of the sleep i wake up by itching. While itching its going in to its maximum temper and the skin became tighten and feels like ant byte. i applied oils and then try to make that part always oily, but after certain time it becomes dry. Could you please help me in getting rid of this problem???
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

The description you have provided seems that you are having a fungal infection which have caused an adverse allergic reaction that is causing skin discoloration and rash. The itch symptom is also very common feature of the fungal infection. There might be chances of skin irritation due to some other reasons but the most common one is the yeast infection. Lubrication the area doesn't work.

It is recommended to visit a doctor proper examination and evaluation. Antifungal cream is advised with name of myocitracin.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It could be fungus infection / allergy / intestinal worm infestation
You have not stated your age, gender, personal habits, family history or co-morbidities
See your GP / Dermatologist will be ideal
Anti-histamine / Anti-helminthic ./ anti-fungal can help in the mean time...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor